Stability in cellular neural networks with a piecewise constant argument

2010-03-01
Akhmet, Marat
ARUĞASLAN ÇİNÇİN, Duygu
Yılmaz, Elanur
In this paper, by using the concept of differential equations with piecewise constant arguments of generalized type [1-4], a model of cellular neural networks (CNNs) [5,6] is developed. The Lyapunov-Razumikhin technique is applied to find sufficient conditions for the uniform asymptotic stability of equilibria. Global exponential stability is investigated by means of Lyapunov functions. An example with numerical simulations is worked out to illustrate the results.

Citation Formats
M. Akhmet, D. ARUĞASLAN ÇİNÇİN, and E. Yılmaz, “Stability in cellular neural networks with a piecewise constant argument,” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 233, no. 9, pp. 2365–2373, 2010, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/31915.